# SDR UPS99828587

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 975962924
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 1060 TO 1080 AT LONG 35L, THE INTERCOSTAL LWR T IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED T IAW DWG 9759629 AND SRM 51-1-20D.
